# SDR AALA200801369

- Difficulty date: May 22, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 55,962 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 161000181
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T1740/22MAY LT HYDRAULIC QUANTITY INDICATION FOLLOWED BY LOSS OF LT SYSTEM HYDRAULIC PRESSURE.  RUDDER TRIM DID NOT WORK DURING INITIAL APPROACH.  AFTER TWO ATTEMPS RUDDER TRIM WORKED NORMALLY.  LANDED ORD WITHOUT INCIDENT.  REPLACED LT MAIN LANDING GEAR DOWN LOCK ACTUATOR AND LEFT MAIN LANDING GEAR DOWN LOCK ACTUATOR HYDRAULIC LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
